MathSciNet Relay Station
MathSciNet bibliographic data
MR1933816 65M06 (35F25 35L65 65M12)
Botchorishvili, Ramaz; Perthame, Benoit; Vasseur, Alexis Equilibrium schemes for scalar conservation laws with stiff sources. Math. Comp. 72 (2003), no. 241, 131–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement